# SDR EIA2005234

- Difficulty date: October 6, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tie Rod
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW NR 4 FLAP TRACK TIE ROD UPPER MOUNT FTG FLANGE CRACKED.  REPAIRED DEFECTIVE CHORD PER SRM 51-40-04, FIG 3.
